Recurrence and transience properties of multi-dimensional diffusion processes in selfsimilar and semi-selfsimilar random environments

Seiichiro Kusuoka, Hiroshi Takahashi, Yozo Tamura

Research output: Contribution to journalArticle

Abstract

We consider d-dimensional diffusion processes in multi-parameter random environments which are given by values at different d points of one-dimensional α-stable or (r, α)-semi-stable Lévy processes. From the model, we derive some conditions of random environments that imply the dichotomy of recurrence and transience for the d-dimensional diffusion processes. The limiting behavior is quite different from that of a d-dimensional standard Brownian motion. We also consider the direct product of a one-dimensional diffusion process in a reflected non-positive Brownian environment and a one-dimensional standard Brownian motion. For the two-dimensional diffusion process, we show the transience property for almost all reflected Brownian environments.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalElectronic Communications in Probability
Volume22
DOIs
Publication statusPublished - 2017

    Fingerprint

Keywords

  • Diffusion process in random environment
  • Recurrence
  • Semi-stable Lévy process
  • Stable Lévy process
  • Transience

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this